Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 15, No. 3, 2022

The set of $k$-units modulo $n$

John H. Castillo and Jhony Fernando Caranguay Mainguez

Bounds on the Hausdorff measure of level-$N$ Sierpinski gaskets

Andrea Arauza Rivera and Edwin Lin

The $\alpha\beta$-construction of magic hypercubes

Joshua Arroyo and Leanne Holder

On a series of Ramanujan, dilogarithm values, and solitons

Khristo N. Boyadzhiev and Steven Manns

A note on Bridgeland stability conditions and Catalan numbers

Jason Lo and Karissa Wong

Peg solitaire on graphs with jumping and merging allowed

Robert A. Beeler and Amanda Kilby

Phase transition for a family of complex-driven Loewner hulls

Joan Lind and Jeffrey Utley

Spanning trees of descendants of a complete graph

Derya Asaner, Sayonita Ghosh Hajra and Maryam Siddique

Arithmetic properties of Schur-type overpartitions

Isaac A. Broudy and Jeremy Lovejoy

Quasi-Einstein metrics on sphere bundles

Solomon Huang, Tommy Murphy and Thanh Nhan Phan

A novel regularization for higher accuracy in the solution of the 3-dimensional Stokes flow

J. Thomas Beale, Christina Jones, Jillian Reale and Svetlana Tlupova

On perfect bases in finite Abelian groups

Béla Bajnok, Connor Berson and Hoang Anh Just

The $334$-triangle graph of $\mathrm{SL}_3(\mathbb{Z})$

Eric S. Egge and Michaela A. Polley